Nagoya Mathematical Journal

On the Cohen-Macaulayfication of certain Buchsbaum rings

Shiro Goto

Full-text: Open access

Article information

Nagoya Math. J., Volume 80 (1980), 107-116.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10]


Goto, Shiro. On the Cohen-Macaulayfication of certain Buchsbaum rings. Nagoya Math. J. 80 (1980), 107--116.

Export citation


  • [1] S. Goto and Y. Shimoda, On Rees algebras over Buchsbaum rings, in preprint.
  • [2] S. Goto and K. Watanabe, On graded rings, II, Tokyo J. Math., 1-2 (1978), 237- 261.
  • [3] M. Hochster, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. Math., 96 (1972), 318-337.
  • [4] J. Matijevic and P. Roberts, A conjecture of Nagata on graded Cohen-Macaulay rings, J. Math. Kyoto Univ., 14 (1974), 125-128.
  • [5] B. Renschuch,J. Stuckrad, and W. Vogel, Weitere Bemerkungen zu einem Problem der Schnittheorie und ber ein Ma von A. Seidenberg fur die imperfektheit, J. Algebra, 37 (1975), 447-471.
  • [6] P. Schenzel, On Veronesean embeddings and projections of Veronesean varieties, Archiv der Mathematik, 30 (1978), 391-397.
  • [7] P. Schenzel, Applications of dualizing complexes to Buchsbaum rings, in preprint.
  • [8] J. Stuckrad and W. Vogel, Eine Verallgemeinerung der Cohen-Macaulay Ringe und Anwendungen auf ein Problem der Multiplizitatstheorie, J. Math. Kyoto Univ., 13-3 (1973),' 513-528.
  • [9] J. Stuckrad and W. Vogel, Toward a theory of Buchsbaum singularities, Amer. J. Math., 100 (1978), 727-746.
  • [10] J. Stuckrad and W. Vogel, On Segre products and applications, J. Algebra, 54 (1978), 374-389.
  • [11] G. Valla, Certain graded algebras are always Cohen-Macaulay, J. Algebra, 42 (1976), 537-548.
  • [12] W. Vogel, A non-zero-divisor characterization of Buchsbaum modules, in preprint. Department of Mathematics Nhon University